Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 103, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 22, 2016, 11:56 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2016, 11:56 AM EST (16:56 UTC)
- Expired
- Nov 23, 2016, 6:24 AM EST
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
765 WHUS71 KPHI 221656 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1156 AM EST TUE NOV 22 2016 ANZ452>455-230600- /O.EXP.KPHI.GL.W.0036.000000T0000Z-161122T1700Z/ /O.NEW.KPHI.SC.Y.0103.161122T1700Z-161123T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1156 AM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * LOCATION...THE WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE WATERS OFF DELAWARE. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. WITH THE HIGHEST GUSTS THIS AFTERNOON. * SEAS... NEAR FIVE FEET THIS AFTERNOON BUT DECREASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-230600- /O.EXP.KPHI.GL.W.0036.000000T0000Z-161122T1700Z/ /O.NEW.KPHI.SC.Y.0103.161122T1700Z-161123T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1156 AM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING WILL EXPIRE AT NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * LOCATION...DELAWARE BAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. THE HIGHEST WIND GUSTS WILL BE THIS AFTERNOON. * SEAS...1 TO 3 FEET. SEAS WILL BE HIGHEST THIS AFTERNOON AND SLOWLY DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-222300- /O.CON.KPHI.GL.W.0036.000000T0000Z-161122T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1156 AM EST TUE NOV 22 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...THE WATERS OFF THE NORTHERN AND CENTRAL PARTS OF THE NEW JERSEY COAST. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. THE STRONGEST WIND GUSTS WILL BE THIS AFTERNOON. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$
6 follow-up statements
796 WHUS71 KPHI 222014 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 314 PM EST TUE NOV 22 2016 ANZ450-451-222300- /O.CON.KPHI.GL.W.0036.000000T0000Z-161122T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 314 PM EST TUE NOV 22 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...THE WATERS OFF THE NORTHERN AND CENTRAL PARTS OF THE NEW JERSEY COAST. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS AROUND 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$ ANZ430-431-452>455-230915- /O.CON.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 314 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE WATERS OFF DELAWARE. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHUS71 KPHI 222016 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EST TUE NOV 22 2016 ANZ450-451-222300- /O.CON.KPHI.GL.W.0036.000000T0000Z-161122T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 316 PM EST TUE NOV 22 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...THE WATERS OFF THE NORTHERN AND CENTRAL PARTS OF THE NEW JERSEY COAST. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS AROUND 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$ ANZ430-431-452>455-230930- /O.CON.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE WATERS OFF DELAWARE. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
598 WHUS71 KPHI 222235 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 535 PM EST TUE NOV 22 2016 ANZ450-451-231145- /O.CAN.KPHI.GL.W.0036.000000T0000Z-161122T2300Z/ /O.EXB.KPHI.SC.Y.0103.000000T0000Z-161123T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 535 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHWEST 15 TO 25 KT WITH ISOLATED GUSTS UP TO 35 KT THIS EVENING. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-452>455-231100- /O.CON.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 535 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE ATLANTIC COASTS OF SOUTHERN NEW JERSEY AND DELAWARE AS WELL AS THE DELAWARE BAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET EXCEPT 2 TO 3 FEET ON THE DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
794 WHUS71 KPHI 230221 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 921 PM EST TUE NOV 22 2016 ANZ430-431-230330- /O.CAN.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 921 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR DELAWARE BAY. ISOLATED GUSTS TO NEAR 25 KT MAY OCCUR UNTIL MIDNIGHT THIS TUESDAY NIGHT, BUT OVERALL WINDS WILL BE SLOWLY DIMINISHING OVERNIGHT. $$ ANZ452>455-231100- /O.CON.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 921 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE ATLANTIC COASTS OF SOUTHERN NEW JERSEY AND DELAWARE. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-231530- /O.CON.KPHI.SC.Y.0103.000000T0000Z-161123T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 921 PM EST TUE NOV 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
688 WHUS71 KPHI 230820 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EST WED NOV 23 2016 ANZ452>455-230930- /O.CAN.KPHI.SC.Y.0103.000000T0000Z-161123T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 AM EST WED NOV 23 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND FOR THE WATERS OFF DELAWARE. $$ ANZ450-451-231200- /O.EXT.KPHI.SC.Y.0103.000000T0000Z-161123T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 320 AM EST WED NOV 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EARLY THIS MORNING. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
610 WHUS71 KPHI 231124 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 624 AM EST WED NOV 23 2016 ANZ450-451-231230- /O.CAN.KPHI.SC.Y.0103.000000T0000Z-161123T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 624 AM EST WED NOV 23 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 9:29 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 22, 9:29 AM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
929 AM EST Tue Nov 22 2016
.SYNOPSIS...
Low pressure located across eastern Canada will weaken as it drifts
eastward through the Canadian Maritimes tonight through Wednesday
night. High pressure will briefly build across the area Wednesday,
then off the coast Wednesday night. A warm front will lift toward
the area Wednesday night into Thursday while an area of low pressure
drifts into the Great Lakes. A second low pressure will move out of
the Plains, and combine with the Great Lakes low as they move toward
the east coast Friday. This low will strengthen off the coast over
the weekend, before high pressure builds to the south Sunday into
Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strong low pressure will meander over the lower Saint Lawrence River
in Canada today and it will continue to influence our weather. A
brisk west northwest wind is expected again for today. However, wind
speeds should be somewhat reduced from those experienced on Sunday
and Monday. We are anticipating sustained wind speeds in the 15 to
20 MPH range with gusts of 25 to 30 MPH.
A deck of stratocumulus streaming down from the Great Lakes region
remain trapped under a temperature inversion early this morning. The
clouds covered most of eastern Pennsylvania, New Jersey and the far
upper Delmarva. The inversion is forecast to lower today and dry air
is gradually eroding the clouds from south to north.
The snow bands coming off the Great Lakes should continue to weaken
today. While a few snow flakes may fly in the elevated terrain of
the Pocono and northwestern New Jersey, little or no accumulation is
expected.
We have remained close to the guidance consensus for today's maximum
temperatures. High should be in the 30s in the elevated terrain up
north and mostly in the 40s elsewhere. Left most of the forecast
unchanged with the 9:30 am update. Temperatures were lowered 1-2
degrees in the next hour or so but a fairly quick erosion keeps
us on track to hit the previous forecast in terms of high
temperatures.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
The strong low is forecast to drift out over the Gulf of Saint
Lawrence tonight, allowing high pressure to begin building into
our region from the northwest and west.
The west northwest wind should decrease to less than 10 MPH.
Lingering stratocumulus over our northern counties this evening
should erode, leaving a mostly clear sky over our forecast area for
the overnight hours.
The mainly clear sky and diminishing wind should allow temperatures
to drop into the 20s in much of our region.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
High pressure will briefly affect the area on Wednesday, which will
provide a brief period of precipitation free forecast. A warm front
is then expected to lift toward the area Wednesday night into
Thursday as an area of low pressure drifts out of the central
Mississippi River Valley and into the Great Lakes region. Meanwhile,
a couple of short wave/vorticity impulses will move across the area
as well Wednesday night into Thursday. This could lead to a period
of precipitation as enhanced moisture and lift move across the area
north of the warm frontal boundary that may stall out to our south.
With high pressure located well to the north across eastern Canada,
cold air will filter down across the area. With this cold air in
place, a wintry mix is possible for the northern half of the area,
with the potential for freezing rain across the northern third. It's
still a little far out to consider any advisory, but we'll continue
to highlight the potential in the HWO. By Thursday night, the short
wave passes to the east, so any precipitation should dissipate.
On Friday, another area of low pressure moves out of the Mid
Mississippi Valley and is expected to combine with the Great Lakes
low as it drifts eastward. The first half of the day Friday is
expected to be precipitation free. However, as the low pressure and
associated frontal boundary begin to approach the area late in the
day and into the night a short wave/vorticity impulse begins to
approach the area. This should lead to some precipitation developing
and spreading across the area. A stronger short wave/vorticity
impulse is expected to move across the area overnight, which will
bring a greater chance of precipitation. As the frontal boundary
moves across the area, a triple point low could develop across the
area and slow the front's northward progression. Right now it looks
like any precipitation that develops and moves across the area Friday
into Friday night should fall as rain.
As the low moves offshore Saturday, it will strengthen as it lifts
to the northeast. This will create a strong pressure gradient across
the area and lead to gusty northwest winds during the day Saturday.
with the northwest flow, there will continue to be a chance of
showers across the northern half of the area as we will remain under
the influence of the mid/upper low and any short waves/vorticity
impulses.
High pressure builds to our south Sunday into Monday and may nose
its way up the east coast across the area, which should bring dry
conditions. Gusty conditions could continue into Sunday if the low
is slow to pull away, but the shower potential looks less on
Sunday than Saturday as there is less moisture forecast to work
with.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions are expected through the TAF period.
Clouds with bases around 4500 to 5500 feet this morning should erode
gradually from south to north across our region today. A mostly
clear sky is anticipated for tonight.
A west northwest wind around 14 to 18 knots is forecast for today
and gusts should be around 25 knots. The wind is expected to
diminish to less than 10 knots tonight.
OUTLOOK...
Wednesday...VFR. Gusty northwest winds around 20 knots early.
Wednesday night...Generally VFR. Scattered showers possible that may
temporarily lower conditions. Wintry precipitation possible for
northern areas.
Thursday-Thursday night...VFR early, with lowering conditions during
the day and into the night. Showers possible early in the period.
Wintry precipitation possible for northern areas.
Friday-Friday night...MVFR conditions possible early, becoming IFR
during the day and into the night, with a period of rain. Wintry
precipitation possible across the far north.
Saturday...Generally VFR, some MVFR CIGS possible. A chance of
showers for the northern areas. Gusty west-northwest winds 20-25
knots.
&&
.MARINE...
The strong west northwest flow over our coastal waters will diminish
gradually today and tonight. However, gale force gusts are expected
to linger for a while. We have extended the Gale Warning until noon
for our ocean waters from Atlantic City southward and for Delaware
Bay. The Gale Warning has been extended until 600 pm for our ocean
waters north of Atlantic City. These advisories remain unchanged
with the 9:30 am update.
Once it expires, the Gale Warning will likely be replaced by a Small
Craft Advisory which should be in effect until late tonight.
Wave heights on our ocean waters are forecast to be around 5 to 6
feet today, subsiding to 3 to 4 feet tonight. Waves on Delaware Bay
will likely favor 2 to 5 feet today and 1 to 3 feet tonight.
OUTLOOK...
Wednesday.-Friday night...Sub-Small Craft Advisory conditions
expected.
Saturday...Small Craft Advisory conditions likely.
&&
.FIRE WEATHER...
A west northwest wind around 15 to 20 MPH is expected for today with
gusts around 30 MPH. Relative humidity values are anticipated to
drop around 35 percent. We will keep an eye on developing trends for
today and we may contact our fire weather partners at the state
level for guidance if conditions begin to trend drier than
forecast.
&&
.TIDES/COASTAL FLOODING...
The strong west northwest flow continues to push water away from the
coast resulting in lower than normal tides. While water levels will
remain low for today and tonight, they should not fall below the Low
Water Advisory criterion of -2.0 feet MLLW. Levels may get close on
the lower Delaware River and the upper Delaware Bay around the times
of low tide and we will keep an eye on the tidal departure trends
there.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until noon EST today for ANZ430-431-452>455.
Gale Warning until 6 PM EST this evening for ANZ450-451.
&&
Synopsis...Robertson
Near Term...Gaines/Iovino
Short Term...Iovino
Long Term...Robertson
Aviation...Gaines/Robertson
Marine...Iovino/Robertson
Fire Weather...
Tides/Coastal Flooding...Hazardous weather outlook, Nov 22, 3:46 AM EST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 AM EST TUE NOV 22 2016 NJZ001-007>010-PAZ054-055-060>062-103-105-230900- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 346 AM EST TUE NOV 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF A WINTRY MIX OF FREEZING RAIN, SLEET, OR SNOW WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>015-026-PAZ070-071-101-102-104-106-230900- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-COASTAL OCEAN- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 346 AM EST TUE NOV 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>025-027-230900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 346 AM EST TUE NOV 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-230900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 AM EST TUE NOV 22 2016 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-230900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 346 AM EST TUE NOV 22 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.